Illinois Journal of Mathematics

On covering dimension and inverse limits of compact spaces

Sibe Mardešić

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 2 (1960), 278-291.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455869

Mathematical Reviews number (MathSciNet)
MR0116306

Zentralblatt MATH identifier
0094.16902

Subjects
Primary: 54.00

Citation

Mardešić, Sibe. On covering dimension and inverse limits of compact spaces. Illinois J. Math. 4 (1960), no. 2, 278--291. https://projecteuclid.org/euclid.ijm/1255455869


Export citation